BibTeX record journals/jal/PapadimitriouV84

download as .bib file

@article{DBLP:journals/jal/PapadimitriouV84,
  author    = {Christos H. Papadimitriou and
               Umesh V. Vazirani},
  title     = {On Two Geometric Problems Related to the Traveling Salesman Problem},
  journal   = {J. Algorithms},
  volume    = {5},
  number    = {2},
  pages     = {231--246},
  year      = {1984},
  url       = {https://doi.org/10.1016/0196-6774(84)90029-4},
  doi       = {10.1016/0196-6774(84)90029-4},
  timestamp = {Sun, 28 May 2017 13:24:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jal/PapadimitriouV84},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics